# SDR NSVA200600143

- Difficulty date: September 15, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 33,760 hours, 37,312 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Part serial: 5378
- Condition: Failed
- Location: Emergency Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER LIGHT ON WHEN USING BATT POWER.  REMOVED AND REPLACED EMERGENCY POWER PACK AND DC TO DC CONVERTER IAW COLGAN WORK CARD 24-35-02S, OPS CHECK GOOD.  P/N OFF/ON EMERG POWER PACK 501-1228-04, S/N OFF 5378, S/N ON 10381 CERT DATE: 8-8-2006.
